# SDR AWXA200301431

- Difficulty date: October 27, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 43,288 hours, 29,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 65C2630935
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-13 CHECK A .75 INCH CRACK WAS FOUND ON NR 3 FLAP TRACK INNER STRAP (DOUBLER), AT AFT EDGE WBL 191.  MAINTENANCE REMOVED CRACKED DOUBLER ON NR 3 FLAP TRACK WBL 191; FABRICATED A NEW REPLACEMENT DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 11.
